# SDR IPXA2022080226469

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 112,329 hours, 19,226 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL C136A HAS EDGE DAMAGE, ROUTED TO S/M. FLOOR PANEL WAS FABRICATED AND INSTALLED ON ITEM T3F18E000G8D7 PER SREO-42648-REQ1
